# SDR 2012F00102

- Difficulty date: May 29, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N305FA
- Make and model: Doug DC-9-83
- Aircraft serial: 49398
- Aircraft time: 58,315 hours, 33,222 cycles
- Engine: Pwa JT8D219
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, AUTOTHROTTLE DISENGAGED, LT THROTTLE WAS 2 HANDLE WIDTHS AHEAD OF RT, TRIED TO MATCH EPR RT ENGINE N1 & N2 DIFFERED BY OVER 20 PERCENT SIDE TO SIDE
